# SDR DALA2016121609909

- Difficulty date: December 16, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1007-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY HAS CORROSION ON THE RT CARGO TRACK BETWEEN BS 1007 - 1155, AND BS 1212 - 1322.  THE CARGO TRACK WAS REPLACED IAW SRM 51-30-1 AND DWG 5936660 REV. BZ.
